# SDR UALA2012072303966

- Difficulty date: July 21, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,801 hours, 26,876 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: NAS1752D0404
- Condition: Leaking
- Location: Adc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAK TEST FAILED.  PER MM TOLERANCE IS 300 KTS (+-5 KTS), ACTUAL WAS 293.5 KTS, EXCEEDS LIMITS.  FIRST OFFICERS PITOT LEAK WAS IN ELBOW AT ADC HOSE TO 'T'.  REPLACED ELBOW, LEAK CHECKED SYSTEM.  ACCOMPLISHED PER MM.
